# SDR ASA0440382

- Difficulty date: December 27, 2004
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 41,104 hours, 23,691 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C273599
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CORROSION ON LT UPPER WING PANEL 8117 CUTOUT UPPER FLANGE.  BLENDED CORROSION AND REPAIRED. (K)
